# SDR 97ZZZM15

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 69-91
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FUOND RIGHT WING TANK REAR SPAR CAP XRS 69-91 LOWER CAP HAS CORROSION ON LOWER FLANGE AND LOWER FLANGE TO WEB SHELF.
